MathSciNet Relay Station
MathSciNet bibliographic data
MR51439 (14,480b) 46.0X
Fell, J. M. G.; Kelley, J. L. An algebra of unbounded operators. Proc. Nat. Acad. Sci. U. S. A. 38, (1952). 592–598.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement